Large sieve inequality with characters for powerful moduli

Stephan Baier, Liangyi Zhao

Research output: Contribution to journalArticlepeer-review


In this paper we aim to generalize the results in [1, 2, 19] and develop a general formula for large sieve with characters to powerful moduli that will be an improvement to the result in [19].
Original languageEnglish
Pages (from-to)265-279
Number of pages16
JournalInternational Journal of Number Theory
Issue number2
Publication statusPublished - 2005

Cite this